MathSciNet Relay Station
MathSciNet bibliographic data
MR2079151 (2005k:06007) 06A07 (05C85)
Felsner, Stefan; Raghavan, Vijay; Spinrad, Jeremy Recognition algorithms for orders of small width and graphs of small Dilworth number. Order 20 (2003), no. 4, 351–364 (2004).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement